# SDR AALA20161011009

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 50,629 hours, 24,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 21420
- Condition: Discharged
- Location: Cabin
- Part time: 15,110 hours, 8,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHTS INOPERATIVE BETWEEN STATIONS 243 AND 1332.  REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECK GOOD.
